MathSciNet Relay Station
MathSciNet bibliographic data
MR2040982 11F03 (33C05)
Zudilin, W. The hypergeometric equation and Ramanujan functions. Ramanujan J. 7 (2003), no. 4, 435–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement